# SDR A6WA201307241090

- Difficulty date: July 9, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cover
- Part number: 22855410425
- Condition: Cracked
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JET PIPE FIRE LOOP COVER ASSY CRACKED, .  REMOVED CRACKED FIRE LOOP COVER ASSY.  INSTALLED SERVICEABLE FIRE LOOP COVER ASSY.
